# SDR ZW0A0200603

- Difficulty date: January 11, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 44,489 hours, 22,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FWD BOTTOM OF DOOR JAMB, LBL 57 AT STA 160.  REPAIRED WEBBING PER SRM 53-01, FIG 2, AND REPAIRED ANGLE PER SRM 53-01, FIG 2.
